MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 SPHERICAL RESERVOIR; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 SPHERICAL RESERVOIR; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404155
Medical Device Problem Codes Fluid/Blood Leak (1250); Inflation Problem (1310); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/26/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitant product udi for the cylinders and pump is (b)(4).The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Incomplete inflation is acknowledged within the dfu and are not related to off label use or failure to follow instructions.The dfu provides guidance and instruction to achieve successful ams 700 implantation and to prevent inflation issues.Fluid loss and fluid leakage are acknowledged within the dfu and are not related to off label use or failure to follow instructions.The dfu provides guidance and instruction to achieve successful ams 700 implantation and to prevent fluid loss.Based on the information available the cause that contributed to the reported event cannot be established.
 
Event or Problem Description
It was reported that the patient with an inflatable penile prosthesis (ipp) implant device was unable to get an erection with the implant due to there being no saline solution within the reservoir due to damage on the reservoir tubing.The physician removed and replaced the entire device through replacement surgery, and there were no patient signs or symptoms reported at this time.

Brand Name
AMS 700 SPHERICAL RESERVOIR
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
5086521217
MDR Report Key24141479
Report Number2124215-2026-03975
Device Sequence Number18384953
Product Code JCW
UDI-Device Identifier00878953003207
UDI-Public(01)00878953003207(17)171113(10)110587016
Combination Product (Y/N)Y
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/13/2017
Device Model Number72404155
Device Catalogue Number72404155
Device Lot Number110587016
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2025
Initial Report FDA Received Date01/21/2026
Date Device Manufactured12/03/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
72404251 LGX PRECONNECT MS15CM IZ LOT: 918918004.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age68 YR
Patient SexMale